MAUDE Adverse Event Report: ABBOTT MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81403
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, it was noted that the curvature of the catheter was unusual resulting in a delay.The catheter was exchanged however the same issue occurred with the new catheter.The catheter was exchanged again to resolve the issue.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Corrected information: h6.Corrected the health impact code to 4604 - delay to treatment/ therapy.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One quadripolar, inquiry steerable diagnostic catheter was received for evaluation.The reported deflection issue was confirmed.The catheter deflected when actuating the steering mechanism; however, the catheter did not deflect in the correct shape according to specifications, due to kink in the shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the kink remains unknown.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23825053
Report Number3008452825-2025-00637
Device Sequence Number8954647
Product Code DRF
UDI-Device Identifier05414734304139
UDI-Public(01)05414734304139(10)10987759(17)280731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81403
Device Catalogue NumberIBI-81403
Device Lot Number10987759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/22/2025
02/17/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/21/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER.
Patient SexUnknown